# SDR FDEA201611113979

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,708 hours, 39,316 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: B471AAM8
- Part serial: 295
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AND TWICE DURING CRUISE,  AIRCRAFT YAWED ABRUBTLY AND UNCOMMANDED. ALL FLT CONTROL PARAMETERS CHECKED NORMAL.    SET FAULTS FCC NR 1 WITH TRANS FLAG.AND FMC 1 & 2 WITH NCD.   R & R NR 1 FAC AS A PRECAUTION IAW MM 22-18-34-04 AND PERFORMED AFS/LAND TEST WITH NO FAULTS.  PERFORMED AUTOPILOT OPS TEST IAW MM 22-10-00-5 PARA 1D.  CHECK OF PITCH TRIM AUTOTRIM CIRCUITS WITH NO FAULTS ON PITCH TRIM NR 2 PITCH TRIM, NR 1 REMAINS DEF. IAW TSM: 27-21-00 FOR UNCOMMANDED MOVEMENT AND PERFORMED CHECKS FOR CORRECT BEHAVIOR OF AUTOPILOT YAW ACTUATOR SERVO MOTORS IAW MM 22-13-27-04.AND ASM:22-13-00 CHECKED GOOD. ACFT OK FOR SERVICE.
